| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As customer declined service, no further service activities were performed by philips.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that geometry ipc errors occurred post replacement, including clea ext pcb post failures on a allura xper fd20 biplane.The clinical use of the system was in use.There was no reported patient or user harm.